AGRIS - International System for Agricultural Science and Technology

Asymptotic theory for linear diffusions under alternative sampling schemes

2015

Zhou, Qiankun | Yu, Jun


Bibliographic information
Economics letters
Volume 128 Pagination 1 - 5 ISSN 0165-1765
Publisher
Elsevier B.V.
Other Subjects
C22; Vasicek model; C12; In-fill asymptotics; G12; Unit root test; Long-span asymptotics; Double asymptotics; Mathematical theory
Language
English
Type
Journal Article; Text

2024-02-28
MODS
Data Provider
Lookup at Google Scholar
If you notice any incorrect information relating to this record, please contact us at [email protected]